# SDR AALA20011608

- Difficulty date: August 6, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 936
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND GOUGE IN SKIN AT STATION 936 BETWEEN STRINGER 3R AND 4R.  INSTALLED DOUBLER REPAIR AT STATION 936 BETWEEN STRINGER 3R AND 4R PER SRM 53-30-3 PART 1.  (M)
